# SDR SWIA200514367

- Difficulty date: January 11, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 25,458 hours, 32,656 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C818171
- Part serial: 906
- Condition: Inoperative
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL WARNING SYSTEM NR 2 FAILED IN FLIGHT.  REPLACED RIGHT TRANSDUCER ASSY, OPERATIONAL CHECK GOOD.
